Keywords = Caputo derivative
Number of Articles: 3
1. Application of fractional-order Bernoulli functions for solving fractional Riccati differential equation

Volume 8, Issue 2, Summer and Autumn 2017, Pages 277-292

Yadollah Ordokhani; Parisa Rahimkhani; Esmail Babolian


2. New existence results for a coupled system of nonlinear differential equations of arbitrary order

Volume 6, Issue 2, Winter and Spring 2015, Pages 65-75

M.A. Abdellaoui; Zoubir DAHMANI; N. Bedjaoui


3. Existence and uniqueness results for a nonlinear differential equations of arbitrary order

Volume 6, Issue 2, Winter and Spring 2015, Pages 77-92

Mohamed Houas; Maamar Benbachir